# SDR FDEA201102170591

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757231
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1655 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT, EXTERNAL FUSELAGE AT STA 1655, BETWEEN STR 24R & 25R, HAS A DENT.  DENT FOUND OUT OF LIMITS PER SRM 53-00-01,   FIG.101, DETAIL 3, PG.104. CLEANED DAMAGED SKIN PER SRM 53-00-01 AT RH EXTERNAL   FUSELAGE BY BS 1655,  BETWEEN S24-25R. FABRICATED A REPAIR DOUBLER AND INSTALLED PER SRM 53-00-01, REPAIR NR 16, AT BS 1655, BETWEEN S24-25R. THIS IS A CAT. "B" MAJOR REPAIR WITH THE FOLLOWING TRACKING; INITIAL INSPECTION AT 37,000 FC,  THEREAFTER EVERY 3,000 FC.
